# SDR HNAA2022011700051

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 38,253 hours, 34,449 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  907     28-41  2492352  13JAN22  CLT  CLOSE
      EICAS AND MFD FUEL QTY SHOWS AMBER DASHES TANK 1 AND TOTAL.
FACT  14JAN22  03:40  SBY
            T/S & FOUND CODE T/U L-5 OPEN MSG ON INDICATOR AT SPR. ONCE INSIDE L/H TANK AT #5 CONNECTION BURNT. SEE HA 300 SEQ 6 FOR SPLICE. R&R, R&R L/H #5 TANK UNIT IAW AMM 28-41-02 OPS CHECK GOOD CLEAR MEL
HA300 READ - INSPECTED L/H #5 TANK UNIT WIRING & FOUND TERMINAL END AT "S" CONNECTION LOOSE, BURNT & EVIDENCE OF ARCHING. R&R TERMINAL RING I.A.W. SWPM REINSTALLED TERMINALS IAW AMM 28-41-02 OPS CK GOOD
